# SDR SWIA200210960

- Difficulty date: June 15, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N593SW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- Aircraft time: 29,188 hours, 31,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1341
- Condition: Discharged
- Location: Cabin
- Part time: 4,769 hours, 6,751 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS AND EXIT LIGHT IN ROW 9 WILL NOT ILLUMINATE.  REMOVED AND REPLACED AFT ELBP WITH A SERVICEABLE UNIT.  OPS CHECK GOOD.
